Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I wasnt sure if we had an accident or not, but on the 3rd of july i took the morning after pill... on the 7th, i took another MAP to be safe, and 2 hours later, i noticed spotting, and had strong menstrual cramps..today (9th) i had slight discharge, which may be unrelated... are these due to the morning after pill or is it a sign of implantation? I feel really confused and im not sure whether I should be worried or not! thank you

Loading...

First I'm gonna tell you a little something about Morning after pills. One, your not suppose to take an excessive amount of them in the matter of days, which would be like two, cause they are so strong. Which could be a big factor in the reasoning of the strong menstrual cramps, and spotting. Two, you took the pill way tooo late. Your suppose to take a morning after pill, like Plan B, as soon as you get it. And if you ready carefully, which I did, over and over again. You will see that it says to take it within 72 hours for it to work efficently, but even still, it works best if used within the first 12 hours. And if you bought the generic version, it comes with two pills. Your suppose to take them 12 hours apart. Although, I'm afraid it gets worse. Plan B, or First Choice, which ever Morning after pill you use, doesn't always have to work. I had unprotected sex once. Immediatly went to get the pill afterwards, took it. And about a month and a half later, I found out I was pregnant.....soo, keep in mind they don't always work. Sorri if I scared the heck outta you, but just to forewarn you. And you said ur not sure if you had an accident anyways so, the symptoms im hearing sound like you took one too many MAP at once...Good luck
Reply

Loading...